Previous |  Up |  Next


Title: Closed subsets of absolutely star-Lindelöf spaces II (English)
Author: Song, Yan-Kui
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 44
Issue: 2
Year: 2003
Pages: 329-334
Category: math
Summary: In this paper, we prove the following two statements: (1) There exists a discretely absolutely star-Lindelöf Tychonoff space having a regular-closed subspace which is not CCC-Lindelöf. (2) Every Hausdorff (regular, Tychonoff) linked-Lindelöf space can be represented in a Hausdorff (regular, Tychonoff) absolutely star-Lindelöf space as a closed $G_{\delta}$ subspace. (English)
Keyword: star-Lindelöf space
Keyword: absolutely star-Lindelöf space
MSC: 54B05
MSC: 54B10
MSC: 54D20
MSC: 54D35
MSC: 54D55
idZBL: Zbl 1100.54017
idMR: MR2026167
Date available: 2009-01-08T19:29:33Z
Last updated: 2020-02-20
Stable URL:
Reference: [1] Bonanzinga M.: Star-Lindelöf and absolutely star-Lindelöf spaces.Questions Answers Gen. Topology 16 (1998), 79-104. Zbl 0931.54019, MR 1642032
Reference: [2] Bonanzinga M., Matveev M.V.: Closed subspaces of star-Lindelöf and related appear in East-West J. Math. Zbl 0997.54035, MR 1825453
Reference: [3] Bonanzinga M., Matveev M.V.: Products of star-Lindelöf and related spaces.Houston J. Math. 27 (2001), 45-57. Zbl 0983.54006, MR 1843911
Reference: [4] van Douwen E.K., Reed G.M., Roscoe A.W., Tree I.J.: Star covering properties.Topology Appl. 39 (1991), 71-103. Zbl 0743.54007, MR 1103993, 10.1016/0166-8641(91)90077-Y
Reference: [5] Engelking R.: General Topology, Revised and completed edition.Heldermann Verlag Berlin (1989). MR 1039321
Reference: [6] Matveev M.V.: Absolutely countably compact spaces.Topology Appl. 58 (1994), 81-92. Zbl 0801.54021, MR 1280711, 10.1016/0166-8641(94)90074-4
Reference: [7] Matveev M.V.: A survey on star-covering properties.Topology Atlas preprint No. 330 (1998).
Reference: [8] Song Y.-K.: Remarks on star-Lindelöf spaces.Questions Answers Gen. Topology 20 (2002), 49-51. Zbl 1006.54032, MR 1910431
Reference: [9] Song Y.-K., Shi W.-X.: Closed subspaces of absolutely star-Lindelöf appear in Houston J. Math. MR 2084912
Reference: [10] Vaughan J.E.: On the product of a compact space with an absolutely countably compact space.Annals of the New York Acad. Sci. 788 (1996), 203-208. Zbl 0917.54023, MR 1460834, 10.1111/j.1749-6632.1996.tb36814.x
Reference: [11] Vaughan J.E.: Absolute countable compactness and property $(a)$.Talk at 1996 Praha symposium on General Topology.


Files Size Format View
CommentatMathUnivCarolRetro_44-2003-2_11.pdf 160.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo